| Model Number |
RBY4C0406-B |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the renal artery using ruby coils and a lantern delivery microcatheter (lantern).During the procedure, towards the end of the process of advancing the ruby coil through the lantern, resistance was encountered.When the physician attempted to retract and re-sheath the ruby coil, the pusher assembly came out without the coil.Subsequently, the physician noticed the ruby coil was detached inside the lantern.Therefore, the lantern was removed and the coil was flushed out.The procedure was completed using another ruby coil with the same lantern.There was no report of an adverse effect to the patient.